# SDR 20001205SH027

- Difficulty date: November 17, 2000
- Submitted: December 5, 2000
- Operation: General aviation
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Condition: Leaking
- Location: Start Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

START DRAIN VALVE LEAKING.  REPLACED.  (X)
